# SDR IPXA2019091746919

- Difficulty date: September 7, 2018
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 15,831 hours, 9,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG FWD PIT FLOOR PANEL PART# B5327052800000 IS DAMAGED. FABBED PANEL 131MG FROM 4522-374001CB-8, BATCH 3356860 PER EO# A300-5320-73928-AA.
